schliessen

Filtern

 

Bibliotheken

Acetaminophen induced nephrotoxicity in an adolescent girl/Ergen kiz hastada asetaminofen iliskili nefrotoksisite.(Case Report/Olgu Sunumu)(Case study)

Acetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tabl... Full description

Journal Title: Turkish Pediatrics Archive 2011, p.343(3)
Main Author: Kasap, Belde
Other Authors: Turkmen, Mehmet , Alaygut, Demet , Soylu, Alper , Kavukcu, Salih
Format: Electronic Article Electronic Article
Language: tur
Subjects:
ID: ISSN: 1306-0015 ; DOI: 10.4274/tpa.95
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: gale_ofa276353153
title: Acetaminophen induced nephrotoxicity in an adolescent girl/Ergen kiz hastada asetaminofen iliskili nefrotoksisite.(Case Report/Olgu Sunumu)(Case study)
format: Article
creator:
  • Kasap, Belde
  • Turkmen, Mehmet
  • Alaygut, Demet
  • Soylu, Alper
  • Kavukcu, Salih
subjects:
  • Acetaminophen – Complications and Side Effects
  • Acetaminophen – Reports
  • Nephritis – Development and Progression
  • Nephritis – Reports
  • Overdose – Complications and Side Effects
  • Overdose – Reports
ispartof: Turkish Pediatrics Archive, 2011, p.343(3)
description: Acetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tablets of 500 mg acetaminophen and recovered spontaneously in a week. Key words: Acetaminophen, nephrotoxicity, tubulointerstitial nephritis Asetaminofen iliskili nefrotoksisite, asetaminofen doz asiminin sik gorulmeyen sonuclarindandir. Patofizyolojisi oksidatif stres ile iliskilendirilmistir. Burada, 500 mg asetaminofen iceren 14 tablet alimini takiben hepatoksisite gozlenmeyen, ancak oligurik olmayan akut bobrek yetersizligine giren ve bir hafta icinde kendiliginden duzelen 16 yasindaki bir kiz olgu sunulmaktadir. Anahtar sozcukler: Asetaminofen, nefrotoksisite, tubulointerstisyel nefrit
language: tur
source:
identifier: ISSN: 1306-0015 ; DOI: 10.4274/tpa.95
fulltext: fulltext
issn:
  • 1306-0015
  • 13060015
url: Link


@attributes
ID1412090960
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid276353153
sourceidgale_ofa
recordidTN_gale_ofa276353153
sourceformatXML
sourcesystemOther
galeid276353153
display
typearticle
titleAcetaminophen induced nephrotoxicity in an adolescent girl/Ergen kiz hastada asetaminofen iliskili nefrotoksisite.(Case Report/Olgu Sunumu)(Case study)
creatorKasap, Belde ; Turkmen, Mehmet ; Alaygut, Demet ; Soylu, Alper ; Kavukcu, Salih
ispartofTurkish Pediatrics Archive, 2011, p.343(3)
identifierISSN: 1306-0015 ; DOI: 10.4274/tpa.95
subjectAcetaminophen – Complications and Side Effects ; Acetaminophen – Reports ; Nephritis – Development and Progression ; Nephritis – Reports ; Overdose – Complications and Side Effects ; Overdose – Reports
descriptionAcetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tablets of 500 mg acetaminophen and recovered spontaneously in a week. Key words: Acetaminophen, nephrotoxicity, tubulointerstitial nephritis Asetaminofen iliskili nefrotoksisite, asetaminofen doz asiminin sik gorulmeyen sonuclarindandir. Patofizyolojisi oksidatif stres ile iliskilendirilmistir. Burada, 500 mg asetaminofen iceren 14 tablet alimini takiben hepatoksisite gozlenmeyen, ancak oligurik olmayan akut bobrek yetersizligine giren ve bir hafta icinde kendiliginden duzelen 16 yasindaki bir kiz olgu sunulmaktadir. Anahtar sozcukler: Asetaminofen, nefrotoksisite, tubulointerstisyel nefrit
languagetur
source
version3
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
search
scope
0gale_onefilea
1gale_onefileg
2gale_onefilea
3OneFile
creatorcontrib
0Kasap, Belde
1Kasap
2Turkmen, Mehmet
3Alaygut, Demet
4Soylu, Alper
5Kavukcu, Salih
titleAcetaminophen induced nephrotoxicity in an adolescent girl/Ergen kiz hastada asetaminofen iliskili nefrotoksisite.(Case Report/Olgu Sunumu)(Case study)
descriptionAcetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tablets of 500 mg acetaminophen and recovered spontaneously in a week. Key words: Acetaminophen, nephrotoxicity, tubulointerstitial nephritis Asetaminofen iliskili nefrotoksisite, asetaminofen doz asiminin sik gorulmeyen sonuclarindandir. Patofizyolojisi oksidatif stres ile iliskilendirilmistir. Burada, 500 mg asetaminofen iceren 14 tablet alimini takiben hepatoksisite gozlenmeyen, ancak oligurik olmayan akut bobrek yetersizligine giren ve bir hafta icinde kendiliginden duzelen 16 yasindaki bir kiz olgu sunulmaktadir. Anahtar sozcukler: Asetaminofen, nefrotoksisite, tubulointerstisyel nefrit
subject
0Acetaminophen–Complications and side effects
1Acetaminophen–Reports
2Nephritis–Development and progression
3Nephritis–Reports
4Overdose–Complications and side effects
5Overdose–Reports
62833
72834
8Medicinals and botanicals
9Pharmaceutical preparations
10Pharmaceutical Preparation Manufacturing
11325412
general
010.4274/tpa.95
1Turkish
2Galenos Yayinevi Tic. Ltd.
3Cengage Learning, Inc.
sourceidgale_ofa
recordidgale_ofa276353153
issn
01306-0015
113060015
rsrctypearticle
creationdate2011
startdate20111201
enddate20111201
recordtypearticle
addtitleTurkish Pediatrics Archive
searchscopeOneFile
citationpf 343
lsr30VSR-Enriched:[issue, galeid, pages, eissn, vol]
sort
titleAcetaminophen induced nephrotoxicity in an adolescent girl/Ergen kiz hastada asetaminofen iliskili nefrotoksisite.(Case Report/Olgu Sunumu)(Case study)
authorKasap, Belde ; Turkmen, Mehmet ; Alaygut, Demet ; Soylu, Alper ; Kavukcu, Salih
creationdate20111201
lso0120111201
facets
frbrgroupid3329202676376313224
frbrtype5
languagetur
creationdate2011
topic
0Acetaminophen–Complications and Side Effects
1Acetaminophen–Reports
2Nephritis–Development and Progression
3Nephritis–Reports
4Overdose–Complications and Side Effects
5Overdose–Reports
collectionOneFile (GALE)
prefilterarticles
rsrctypearticles
creatorcontrib
0Kasap, Belde
1Turkmen, Mehmet
2Alaygut, Demet
3Soylu, Alper
4Kavukcu, Salih
jtitleTurkish Pediatrics Archive
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulast
0Kasap
1Turkmen
2Alaygut
3Soylu
4Kavukcu
aufirst
0Belde
1Mehmet
2Demet
3Alper
4Salih
au
0Kasap, Belde
1Turkmen, Mehmet
2Alaygut, Demet
3Soylu, Alper
4Kavukcu, Salih
atitleAcetaminophen induced nephrotoxicity in an adolescent girl/Ergen kiz hastada asetaminofen iliskili nefrotoksisite.
jtitleTurkish Pediatrics Archive
risdate20111201
spage343
issn1306-0015
formatjournal
genrearticle
ristypeJOUR
abstractAcetaminophen induced nephrotoxicity is not a frequent consequence of acetaminophen overdose. The pathophysiology has been attributed to oxidative stress. Here, we report a 16-year-old female patient who developed non-oliguric acute renal failure without hepatotoxicity following ingestion of 14 tablets of 500 mg acetaminophen and recovered spontaneously in a week. Key words: Acetaminophen, nephrotoxicity, tubulointerstitial nephritis Asetaminofen iliskili nefrotoksisite, asetaminofen doz asiminin sik gorulmeyen sonuclarindandir. Patofizyolojisi oksidatif stres ile iliskilendirilmistir. Burada, 500 mg asetaminofen iceren 14 tablet alimini takiben hepatoksisite gozlenmeyen, ancak oligurik olmayan akut bobrek yetersizligine giren ve bir hafta icinde kendiliginden duzelen 16 yasindaki bir kiz olgu sunulmaktadir. Anahtar sozcukler: Asetaminofen, nefrotoksisite, tubulointerstisyel nefrit
pubGalenos Yayinevi Tic. Ltd.
doi10.4274/tpa.95
lad01gale_ofa
issue4
pages343-345
volume46
eissn13086278
date2011-12-01